# SDR O2JA202082401

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N979RF
- Make and model: Lear 35A
- Aircraft serial: 376
- Aircraft time: 15,618 hours, 12,304 cycles
- Engine: Garrtt TFE731*
- Engine time: 12,557 hours, 10,031 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Activated
- Location: Lt Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESSURE RED LINED ON TAKE OFF. DURING CLIMB IT REMAINED AROUND 53 PSI.
